# SDR 4DSR20141102

- Difficulty date: November 24, 2014
- Submitted: November 24, 2014
- Operation: General aviation
- Filed by: Amentum Services Inc, repair station 4DSR637B
- Aircraft: N5408G
- Make and model: Cessna 550
- Aircraft serial: 5500666
- Aircraft time: 8,082 hours, 6,400 cycles
- Engine: Pwa JT15D4
- Engine time: 1,090 hours, 1,117 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Condition: Cracked
- Location: Zone 400
- Part time: 8,082 hours, 6,400 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION FOUND THE INLET ANTI-ICE HOT AIR DISTRIBUTION DUCT CRACKED FORWARD WHERE THE BLEED AIR TAP IS WELDED INTO THE DUCT.  THIS AREA IS DIFFICULT TO DETECT AND REQUIRES CAREFUL EXAMINATION. ON THIS ACFT THE LEAK HAD BLOWN BACK SOME OF THE INLETS INSULATION WHICH ALERTED US TO A PROBLEM.
